Translator Disclaimer
1 October 2021 Comparison geometry of holomorphic bisectional curvature for Kähler manifolds and limit spaces
John Lott
Author Affiliations +
Duke Math. J. 170(14): 3039-3071 (1 October 2021). DOI: 10.1215/00127094-2021-0058

Abstract

We give an analogue of triangle comparison for Kähler manifolds with a lower bound on the holomorphic bisectional curvature. We show that the condition passes to noncollapsed Gromov–Hausdorff limits. We discuss tangent cones and singular Kähler spaces.

Citation

Download Citation

John Lott. "Comparison geometry of holomorphic bisectional curvature for Kähler manifolds and limit spaces." Duke Math. J. 170 (14) 3039 - 3071, 1 October 2021. https://doi.org/10.1215/00127094-2021-0058

Information

Received: 28 May 2020; Revised: 24 November 2020; Published: 1 October 2021
First available in Project Euclid: 8 September 2021

Digital Object Identifier: 10.1215/00127094-2021-0058

Subjects:
Primary: 53C23
Secondary: 53C55

Keywords: holomorphic bisectional curvature , Kähler , limit space , tangent cone

Rights: Copyright © 2021 Duke University Press

JOURNAL ARTICLE
33 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.170 • No. 14 • 1 October 2021
Back to Top